# SDR UPS06447906

- Difficulty date: August 17, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO DOOR CUTOUT FWD DR HINGE 2EA HOLES CRACK AT FUSELAGE SKIN CRACK LENGTH : .0625 INCH AND 0.040 INCH.  AFT CARGO DOOR CUTOUT FWD DOOR HINGE AREA. DOUBLERS REMOVED AND INSTALLED IAW SRM 51-30-02 FROM CRACKED SHIM REPLACED ONLY IAW SRM 51-10-01 PG9 AFT HFEC INSPECTION IAW NTM PART 6 51-00-00 FIG 16 AND 4.  NO CRACK FOUND ON SKIN.
